# SDR 07FDEA04614

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340085
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TOP SKIN LT WING RIB 25-29 AROUND FASTENER HOLES REPAIR PERFORMED BY BLEND OUT CORROSION, OVERSIZING THE HOLES, FLAP PEENING AND NDT FOR CRACK FREE IAW EA 6-5720-112521 AND RAS/BAE/1005138/2007 ISS A.
